# SDR AALA20151122001

- Difficulty date: November 21, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N191AN
- Make and model: Boeing 757223
- Aircraft serial: 32385
- Aircraft time: 52,026 hours, 12,807 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Part serial: 21913
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EMER LIGHT TEST FOUND EXIT SIGNS AT 2L & 2R DOORS & MID CABIN SEAT LIGHTS DIM.  REPLACED BATTERY PACK FOR M10952 & ACCOMPLISHED OPERATIONAL CHECK.  OPERATIONAL CHECKED OK IAW MM 33-51-07.
